# SDR DALA2023111709492

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 25,590 hours, 3,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 EMERGENCY EXIT SIGNS INOPERATIVE. LOCATIONS 1G. CORRECTIVE ACTION: CYCLED EMERGENCY LIGHT SWITCH IN COCKPIT. ALL LIGHTS WORK NORMAL FOR EMERGENCY EXIT. (0068096)
